# SDR WVER2016051400002

- Difficulty date: May 14, 2016
- Submitted: May 14, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N919
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 30,008 hours, 24,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Part time: 30,008 hours, 24,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 235.0 UPPER FRAME SECTOR FOUND VISUALLY CRACKED, .25" LONG.
